| Catalog Number |
6570-0-036 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Injury (2348); Ambulation or Postural Difficulties (2544)
| Date of Event |
10/16/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.Not returned to the manufacturer.
Event or Problem Description
Surgeon reports patient fr a status post right total hip replacement done on (b)(6) 2018 was complaining her hip seemed to be short and would like to have it lengthened.It was undetermined if the stem subsided.Regardless the surgeon decided to try to lengthen the leg by going to a longer head size.The procedure was performed through the anterior approach.The head was removed and the stem was determined to be well fixed.A +7.5 36mm head was tried replacing the original head length.It was determined the leg lengths were now equal and the new head was impacted and the surgical site closed.